National Taiwan Ocean University Institutional Repository:Item 987654321/50665
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28611/40652
造访人次 : 782503      在线人数 : 76
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50665

题名: A parabolic equation for wave propagation over porous structures
作者: Tai-Wen Hsu
Jen-Yi Chang
Yuan-Jyh Lan
Jian-Wu Lai
Shan-Hwei Ou
贡献者: 國立臺灣海洋大學:河海工程學系
关键词: Parabolic approximation
Mild-slope equation
Porous structures
日期: 2008-12
上传时间: 2018-10-19T08:44:00Z
出版者: Coastal Engineering
摘要: Abstract: A parabolic wave model was developed to simulate wave transformation over porous structures in the surf zone including wave-breaking and energy dissipation. This model is verified through experimental data for waves passing over a submerged permeable structure with porosities. The numerical results have shown good agreement with the results of laboratory experiments. The model is also applied to the real case of waves propagating over a porous submerged breakwater on a complicated bathymetry.
關聯: 55(12) pp.1148-1158
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50665
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML49检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈